# SDR CA141231001

- Difficulty date: December 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,000 hours
- Engine: Ge CF348C5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 67053110521
- Condition: Corroded
- Location: Bs 280
- Part time: 28,956 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT SIDE OF LT FLIGHT DECK BULKHEAD AT FS 280 CORRODED AT FLOOR LEVEL. REPORTED AS LEVEL 2 CORROSION.  BULKHEAD WEB REPAIRED IAW REO 690-53-11-00722.
